| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that, during intraocular lens implantation surgery, the tail end of the haptic got stuck in the lens loader and would not detach.Later it came off but the doctor felt that, the haptic was not good to keep implanted.So the lens was explanted and back up lens was implanted during the same procedure.Additional information was received stating that there was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).